# SDR HEEA060359

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040530101
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 4,483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION.  REPLACED WITH SERVICEABLE CASE.
